What medication can cause gout?
I am trying to locate what types of prescription drugs can cause gout.
Asked by Jeffie Littlejohn 2 years ago.
The list of possible medications or substances mentioned in sources as possibe causes of Gout includes: * Accure * Aldactazide * Amlodipine and Benazepril * Aspirin * Coversyl Plus * Cyclosporine - an immunosuppressant. * Dapa-Tabs * Diuretics * Dyazide * Edecril * Ethacrynic Acid * Indahexal * Indapamide * Insig * Isohexal * Isotretinoin * Isotrex * IsotrexGel * Levodopa - used for Parkinson's disease. * Lotrel * Maxzide * Maxzide-25 * Moduretic * Nadide * Napamide * Natrilix * Niacin (vitamin B3) - excessive niacin can cause gout and high blood sugars. * Nicotinic acid * Oratane * Pyrazinamide * Pyrazynamide * Roaccutane * Salicylates * Salicylic acid * Spironazide * Spirozide * Zinamide Answered by Carmen Modisett 2 years ago.
Gout is a condition where uric acid crystals build up in the body. This can happen in the area of the big toe and cause a lot of pain. Our foods contain purines; some foods are higher in this than others. The doctor may place you on a lower purine diet (of which they will usually provide you a list of foods to avoid. There is also medications that can lower the uric acid in the blood Here an alternative way to cure gout? Answered by Madelaine Bernal 2 years ago.
>> Hmm, I don't think you really have a problem at all. Looks like you are just over-analyzing I think - BOB SAGGET Answered by Shemeka Spurgin 2 years ago.
No one can diagnose these symptoms?
I'm not necessarily concerned with the fainting. I'm just concerned about her arms and legs pulling towards her chest and her speech being slurred after it happens (for about 1 hour). Am I just being over-concerned?
Asked by Bernardina Burdzel 2 years ago.
About a year ago, my mom fainted immediately after having blood drawn. Her arms and legs drew in and her speech was slurred. She was better a few hours later. ER and doctor couldn't find reason. She had started taking Maxzide a month prior. It all happened again today in church. ER says Potassium level was low. No one seems to take this as a concern, but it's very scary to think she may not wake up one day or it could paralyze her. Has anyone else heard of this or have any idea what's going on? We're at a loss of what to do. Answered by Wayne Perro 2 years ago.
Fainting does not cause a stroke and is not a permanent condition. It is a temporary condition caused by a sudden drop in blood pressure when someone stands up quickly, during a painful procedure (blood draw) or the sight of blood or from electrolyte imbalances - all of which can be corrected. Missing a meal before church, then standing quickly can cause a fainting spell. Make sure she eats before going to church. Since she has fainted twice, she should be cautious about going from sitting to standing quickly - do slow movements. Also, do not stand for any length of time with your knees locked - bend each knee intermittently which will also help prevent fainting. If it continues, she will need some additional testing to get the answers. Answered by Connie Yannucci 2 years ago.
Usually Maxzide causes high potassium levels in the blood. Persons taking this drug should regularly have their blood potassium levels checked by their doctor. Answered by Kenyatta Gervasi 2 years ago.
on the beginning up look, i presumed she is bulimic. undesirable weight loss software, undesirable food, in simple terms no longer getting sufficient sodium and electrolytes, she ought to coach an outstanding form of those indicators. it must be no longer something extra advantageous than a sodium imbalance. i'm questioning why she ought to abruptly start up displaying those indicators now. If she is abusing drugs that would create this surprising imbalance. have you ever observed, or are you close up sufficient to her, which you will discover how lots she's eating? Is she eating below standard? Anorexia or bulimia ought to recommend she's no longer eating sufficient or eating too lots and then purging it. a loss of food could make for this way of acute stress. Why would be unable to you in simple terms sit down her down and ask her your self? Invite her over for dinner, furnish to make some thing she particularly likes and as quickly as you have have been given her interest make your pitch. communicate in a tremendous, calm or maybe voice. i'm particular too lots anger would scare her away. permit her understand your right here and you'd be happy to help any way you are able to. too lots drama looks like that too would disillusioned her delicate stability and you have misplaced your huge probability. you're able to desire to get previous the secret and discover some solutions. you should be doing her a great prefer. She sounds too vulnerable and too anemic to think of forward or to submit too lots of a combat. you're finding for data, no longer punishment. you ought to tell her you will no longer tell everyone, and be arranged to refer her to a counselor or hotline. understand whilst that's too lots which you would be able to guard and understand whilst to provide up. She could be delighted to understand you care sufficient to do something. She sounds remoted and by myself. i'm frightened approximately her and that i do no longer even understand her. I desire you had provided extra thoughts. i'm hoping this permits you. Answered by Arlena Carlsten 2 years ago.
yeah hyperkalemia can lead to fainting so that should get checked out, also she might be anemic if it was during or after a blood draw. Answered by Jody Griffeth 2 years ago.